# SDR CA130308002

- Difficulty date: February 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 22,151 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Part time: 5,573 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE FOUND CRACKED ON L/E APPROXIMATELY 1.25" FROM THE BLADE TIP. THE CRACK IS APPROX .1875" LONG.  THIS CRACK WAS NOTED IN A SMALL SMOOTH ROCK CHIP. PROPELLER WAS REMOVED FROM SERVICE. THIS DEFECT WAS FOUND DURING A ROUTINE 100HR TYPE INSPECTION.
